Top answers from doctors based on your search:
Disclaimer

Is breast pain or tenderness a side effect of vestura

A 14-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
May be: The herald of menarche, the beginning of the period cycle. Talk to your mom.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Steven Ginsberg
36 years experience Hematology and Oncology
Seek advice: Please seek medical advice for this problem. Causes are many.
1
1 comment
3
3 thanks
A 29-year-old female asked:
Dr. Venkata Vallury
42 years experience Pediatrics
Mire a: as it is an hormonal contraceptive breast tenderness is not uncommon warm compresses with water should ease your discomfort
1
1 thank
A 38-year-old member asked:
Dr. Daniel Lee
19 years experience Obstetrics and Gynecology
Yes its common: It's common to have mastalgia (or painful breasts) if you are taking birth control pills. It often does go away after your body gets used to the hormo ... Read More
A 29-year-old male asked:
Dr. Daniel Calloway
35 years experience Plastic Surgery
Usually oral dosing: An uncommon or rare side effect of oral minoxidil is breast tenderness in both males and females. This is usually associated with the oral form of mi ... Read More
1
1 comment
1
1 thank
A 34-year-old member asked:
Dr. Laurence Fakinos
32 years experience Obstetrics and Gynecology
Usually Yes: Many women experience breast tenderness on ocps. For most, it usually does diminish with time. One way to decrease the breast side effects are to use ... Read More
A 21-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Options : Maybe you would like to try a different birth control method that does not contain estrogen. Consider a Mirena (levonorgestrel) iud.
A 34-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
DEPO: Yes. Of course. I believe this common side effect is documented in the information given to you at the time of injection.
1
1 thank
A 27-year-old female asked:
Dr. William Coutts ii
25 years experience Family Medicine
Caffeine, hormones: Many females have problems with caffeine causing breast pain. Sometimes breast pain is due an imbalance between too much estrogen and/or too little pr ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Parthiban Munnainathan
7 years experience Family Medicine
General: Hi, Thank you for your question. I would love to discuss this in more detail with you. It seems like you have several things going on and it is best ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month